# SDR UALA2013040902386

- Difficulty date: April 8, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 52,606 hours, 6,141 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 52c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY MISSING AT SEAT 52C.  REPLACED EMERGENCY LIGHT ASSY, OPS NORMAL.
